Thread: AAS and Headaches
10-03-2005, 11:54 AM #1
AAS and Headaches
i have been running EQ at 400mg/wk for 5 weeks now.....no test.
i have been experiencing mild and annoying headaches the past 2 weeks and was wondering if this could be attributed to the EQ??
10-03-2005, 12:00 PM #2
Its possible. One side effect of AS use is hypertension and this could be causing your headaches. Why did you decide no test????
10-03-2005, 12:07 PM #3
i have ran test before and didnt react well to it (lots of bloat and sides)...so i was going to run an experimental cycle of EQ only and see how it went. so far my strength is up and i feel great...just theses annoying headaches. i have also been stressed about girlfriend shit and didnt know if its her or the juice thats causing my headaches.
10-03-2005, 12:08 PM #4Originally Posted by boardhead
10-03-2005, 12:14 PM #5
that could be..but i am still feeling great...and my sex drive is hasnt changed a bit.
10-03-2005, 12:25 PM #6
bump..anyone else experience headaches on EQ?
10-03-2005, 12:35 PM #7
my buddy, he was telling me last night eq gave him headache --he was about 2 do another bottle and is going to wait awhile now
10-03-2005, 12:52 PM #8
interesting...i have about 6 shots left..and wonder if i should continue. EQ is a long acting esther and will take some time to leave my system....choices..choices..choices.
10-03-2005, 01:21 PM #9
well if it was me i would continue and just take advill -- he said there not to bad just agravating
10-03-2005, 01:24 PM #10
yep...thats the same shit i am getting..nothing bad but annoying.....
advil it is... thanks
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)